Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Heavy Period 3 times in 1 month
    avatar
    An_253930 posted:
    I have had my period 3 times in one month, I'm not sure weather it's because I have taken the morning after pull to often, but my symptoms are servers cramping, heavy period, back pain, leg pain, tired all the time, and loss of appetite. I'm 20 years old with a 19 month old little boy. I am not on a regular pill or contraception. But I feel there is some thing wrong just can't pin point it?
    Reply
     
    avatar
    georgiagail responded:
    You are not having your menstrual period three times in one month.

    You are having abnormal vaginal bleeding.

    Can this be due to your taking the morning after pill too often? Perhaps. Why are you taking this so frequently? If you are having unprotected sex so frequently that you need this, then you need to be on some type of regular birth control.

    There can, however, be other, serious medical issues for abnormal vaginal bleeding. In addition, you being tired all the time with a lack of appetite is worrisome for severe anemia due to all of this blood loss. It is best that you get this looked into medically. While there, you can discuss getting on some adequate birth control.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.